# SDR SWAA982538

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Double Drilled
- Location: Bs 294-359
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND ELONGATED AND DOUBLE HOLES IN STRINGER 27 RT AT BS 294 TO 359.  REMOVED AND REPLACED PER BOEING SRM.
